On Convergence of Hermite-Fejér Interpolation Polynomials release_vhxhxm745jdw7lzelqrff5yede

by H.B. Knoop, X.L. Zhou

Published in Journal of Approximation Theory by Elsevier BV.

1995   Volume 81, p23-37

Archived Files and Locations

application/pdf  375.0 kB
file_tksuwn25qzhjlif6uoirtukd7i
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1995
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0021-9045
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2b3ca7f6-dc7d-44e1-ae07-8e77f8a91ad8
API URL: JSON